Depression is out of control...

Discussion in 'General Health & Wellness' started by sadchels, Oct 20, 2008.

  1. sadchels

    sadchels New Member

    Hello, I've had depression since my early teens. I'm 23 now. I have been on many antidepressants over the yrs. but have not been taken any for 5 mos. I wanted to be off of all my medications. So I stopped taking my Celexa and Welbutrin. I'm so frustrated b/c I don't want to take medications but I am losing control over my depression. My husband is in the military and we moved to Italy in Aug. We'll be here for 3 yrs. I should be happy! I'm living in Italy w/ the love of my life! No deployments for 3 yrs! I feel so guilty for being so down all the time. It's so hard for me to get out of bed in the morning. I have lost interest in everything I once loved. I tried exercising daily and it was going well for the first mo. but I have no motivation anymore. Sometimes I can't even bring myself to take a shower. I don't want to do anything but sleep. I think I need to start back on medication for my depression. I don't want to take Celexa and Welbutrin again b/c it made me have a dry mouth all the time. I couldn't go anywhere w/o carrying a drink. Any suggestions on medications that have helped other severely depressed people?
  2. TwoCatDoctors

    TwoCatDoctors New Member

    Depression is a side effect of several mental health ailments, and some of them have the additional side effect that you take yourself off medication as you feel you don't need it or don't want to take it. You didn't report back to any doctor about changing meds so you felt you could stop the meds and do without them.

    Please see the base doctor in Italy as to what they want to prescribe and get into therapy for a long while to guarantee you won't take yourself off medication again after 5 months. The doctor may decide to change your medication, but any side effects that you find troubling, you report to the doctor and don't take yourself off any med as the doctor may want to wean you off the med and some meds you should not just suddenly stop. Best wishes and good luck.